# SDR DALA2024032703850

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N349DX
- Make and model: Airbus A321-211
- Aircraft serial: 8233
- Aircraft time: 17,302 hours, 7,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 69-70 S23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3049, CRACK SHEAR PLATE STR 23 R BTW FR69 TO FR70 AT AFT GALLEY AREA. MEASURE OF CRACK L= 0.912 INCH. CORRECTIVE ACTION: REPLACED SHEAR PLATE AND FASTENERS LOCATED AT LEVEL STR 23R BTW FR69 TO FR7O AT AFT GALLEY AREA AS PER A321 SRM 51-72-11. A321 SRM 51-42-11 AND DWG D53474180 ISSUE: Z
